# SDR GAIA0026

- Difficulty date: January 18, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT MHR IT WAS DISCOVERED THAT THE EMERGENCY EXIT LIGHT OVER THE MAIN ENTRANCE DOOR WAS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
